Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 92, NWS Bismarck, ND

July 4, 20154 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 7:17 PM CDT for 4 counties in North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 7:17 PM CDT (00:17 UTC)
Expired
Jul 4, 2015, 8:15 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 40 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 7:37 PM CDTHAIL 0.5Lansford, ND
Jul 4, 7:37 PM CDTHAIL 0.5Lansford, NDHAIL LASTED FROM 732 PM CDT TO 737 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 2:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2452 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1727 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS53 KBIS 050017
SVRBIS
NDC009-049-075-101-050115-
/O.NEW.KBIS.SV.W.0092.150705T0017Z-150705T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF GREENE...OR 13 MILES SOUTH OF MOHALL...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LANSFORD AROUND 730 PM CDT.
  MINOT AIR FORCE BASE AROUND 735 PM CDT.
  GLENBURN AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WOLSETH...RUSSELL...ECKMAN AND GRANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4845 10184 4872 10184 4872 10083 4837 10081
      4837 10107
TIME...MOT...LOC 0017Z 279DEG 29KT 4858 10156 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
4 follow-up statements
863 
WWUS53 KBIS 050033
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT SAT JUL 4 2015

NDC009-049-075-101-050115-
/O.CON.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
733 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY
AND SOUTHWESTERN BOTTINEAU COUNTIES...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANSFORD...OR
15 MILES SOUTHEAST OF MOHALL...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GLENBURN AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WOLSETH...RUSSELL...ECKMAN AND GRANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4843 10168 4872 10165 4872 10083 4837 10081
      4837 10107
TIME...MOT...LOC 0032Z 279DEG 29KT 4856 10137 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
373 
WWUS53 KBIS 050048
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
748 PM CDT SAT JUL 4 2015

NDC009-049-075-101-050115-
/O.CON.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
748 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY
AND SOUTHWESTERN BOTTINEAU COUNTIES...

AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GLENBURN...OR 21 MILES NORTHEAST OF MINOT...MOVING SOUTHEAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY AND
SOUTHWESTERN BOTTINEAU COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...WOLSETH...ECKMAN AND RUSSELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4842 10158 4872 10147 4872 10083 4837 10081
      4837 10107
TIME...MOT...LOC 0048Z 296DEG 33KT 4850 10107 

HAIL...<.75IN
WIND...60MPH
 
$$

JONES
499 
WWUS53 KBIS 050058
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT SAT JUL 4 2015

NDC009-049-075-101-050115-
/O.CON.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
758 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY
AND SOUTHWESTERN BOTTINEAU COUNTIES...

AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF DEERING...OR 23 MILES NORTHEAST OF MINOT...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MINOT AIR FORCE BASE...GLENBURN...DEERING AND WOLSETH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4840 10135 4860 10120 4861 10082 4837 10081
      4837 10107
TIME...MOT...LOC 0058Z 279DEG 29KT 4849 10095 

HAIL...<.75IN
WIND...60MPH
 
$$

JONES
942 
WWUS53 KBIS 050111
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
811 PM CDT SAT JUL 4 2015

NDC009-049-075-101-050121-
/O.EXP.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
811 PM CDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE...EAST
CENTRAL WARD...NORTHWESTERN MCHENRY AND SOUTHWESTERN BOTTINEAU
COUNTIES WILL EXPIRE AT 815 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.

LAT...LON 4840 10135 4860 10120 4861 10082 4837 10081
      4837 10107
TIME...MOT...LOC 0110Z 279DEG 29KT 4849 10095 

$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:05 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 4, 7:05 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT SAT JUL 4 2015

.UPDATE...
ISSUED AT 644 PM CDT SAT JUL 4 2015

MAIN LINE OF STORMS CONTINUES TO PUSH EAST FROM NORTHWEST/NORTH
CENTRAL NORTH DAKOTA SOUTHWEST INTO SOUTHWEST NORTH DAKOTA. STRONG
INSTABILITY EXISTS AHEAD OF THE PROGRESSING LINE...SO EXPECT THE
SEVERE THREAT TO CONTINUE. ALSO...A FEW STORMS CONTINUE TO
RANDOMLY POP UP AHEAD OF THE MAIN LINE NEAR THE JAMES RIVER
VALLEY. ONE TO THE EAST OF JAMESTOWN HAS PRODUCED HEAVY RAIN AND
SMALL HAIL...BUT SO FAR HAS REMAINED SUB-SEVERE. OFF TO THE FAR
NORTHWEST...STORMS HAVE BEEN DEPARTING TO THE EAST SO EXPECT TO BE
TRIMMING OFF THE BACK SIDE OF THE WATCH SHORTLY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 201 PM CDT SAT JUL 4 2015

POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON
AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE
DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD
OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND
TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE
APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE.
INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS.
LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT
ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING
DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT
AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE
INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT.

EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER
VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE
STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE
SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT.

SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS
WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT
SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH
DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS
AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST
CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL
REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION
SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 201 PM CDT SAT JUL 4 2015

MILD AND STORMY WILL CHARACTERIZE THE LONG TERM.

A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS
SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO
DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME
STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA
THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE
ALONG THE TROUGH/FRONT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH
DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK.
TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN
FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES.
THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL
RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE
MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST
FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES
FOR THUNDERSTORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 644 PM CDT SAT JUL 4 2015

SCT TSRA...SOME WITH DAMAGING WIND AND LARGE HAIL...WILL REMAIN
POSSIBLE THROUGH THIS EVENING. LATE TONIGHT...MAINLY VFR
CONDITIONS ARE EXPECTED...THOUGH SOME LCL MVFR VIS WILL BE
POSSIBLE. ON SUNDAY...SHRA/TSRA WILL BE POSSIBLE WITH LCL MVFR
VIS/CIGS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...TWH
LONG TERM...AJ
AVIATION...JJS
Hazardous weather outlook, Jul 4, 2:32 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CDT SAT JUL 4 2015

NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-050745-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
232 PM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS
ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS.

THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ040>045-050745-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
232 PM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS
ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS.

THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TWH/AJ

In the hours before

Local storm report, Jul 4, 6:01 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             TOLLEY                  48.73N 101.83W
07/04/2015  E1.00 INCH       RENVILLE           ND   TRAINED SPOTTER

&&

AJ
Local storm report, Jul 4, 6:14 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     STANLEY                 48.32N 102.39W
07/04/2015  M59 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

            HEAVY RAIN

&&

KROLAK
Local storm report, Jul 4, 6:17 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     4 W 4 BEARS LODGE       47.98N 102.66W
07/04/2015  E60 MPH          MCKENZIE           ND   TRAINED SPOTTER

&&

AJ
Special weather statement, Jul 4, 6:23 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT SAT JUL 4 2015

NDZ037-050000-
STUTSMAN ND-
623 PM CDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STUTSMAN COUNTY...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF CLEVELAND...OR 13 MILES WEST OF JAMESTOWN...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELDRIDGE AND WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4684 9912 4692 9913 4699 9886 4678 9882
TIME...MOT...LOC 2323Z 266DEG 11KT 4690 9899

SCHILD
Local storm report, Jul 4, 6:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             6 NE TOLLEY             48.79N 101.73W
07/04/2015  E1.00 INCH       RENVILLE           ND   TRAINED SPOTTER

&&

KROLAK
Local storm report, Jul 4, 6:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             6 NE TOLLEY             48.79N 101.73W
07/04/2015  E1.00 INCH       RENVILLE           ND   TRAINED SPOTTER

            HAIL OCCURRED BETWEEN 545PM AND 600 PM CDT

&&

CORRECTED EVENT TIME...REMARKS

KROLAK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:21 PM CDTSpecial Weather StatementBISStutsman24 min
Jul 4, 7:48 PM CDTSpecial Weather StatementBISStutsman27 min
Jul 4, 8:11 PM CDTAreal Flood AdvisoryBISStutsman3 hr
Jul 4, 8:14 PM CDTSpecial Weather StatementBISMcHenry46 min
Jul 4, 8:17 PM CDTSpecial Weather StatementBISStutsman28 min
Jul 4, 8:57 PM CDTSpecial Weather StatementBISRolette33 min
Jul 4, 9:07 PM CDTSevere Thunderstorm WarningBISRolette38 min
Jul 4, 10:39 PM CDTSpecial Weather StatementBISWells36 min
Jul 4, 10:52 PM CDTSevere Thunderstorm WarningBISWells38 min
Jul 5, 12:18 AM CDTSevere Thunderstorm WarningBISFoster57 min
Jul 5, 1:40 AM CDTSpecial Weather StatementBISWells35 min
Jul 5, 5:11 AM CDTSpecial Weather StatementBISBillings, Golden Valley, McKenzie34 min
Jul 5, 6:08 AM CDTSpecial Weather StatementBISBowman37 min
Jul 5, 7:48 AM CDTSpecial Weather StatementBISPierce42 min
Jul 5, 7:56 AM CDTSpecial Weather StatementBISSheridan49 min
Jul 5, 8:06 AM CDTSpecial Weather StatementBISOliver39 min
Jul 5, 8:31 AM CDTSpecial Weather StatementBISBurleigh, Kidder, Pierce, Sheridan, Wells44 min
Jul 5, 10:22 AM CDTSpecial Weather StatementBISFoster38 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.